Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/57794
Title: A two-dimensional soliton system in the Maxwell–Chern–Simons gauge model
Authors: Gauzshteyn, Vyacheslav Valerjevich
Loginov, Aleksey Yurievich
Keywords: vortex; flux quantization; q-ball; noether charge; chern-simons term; вихри; квантование
Issue Date: 2018
Publisher: Томский политехнический университет
Citation: Gauzshteyn V. V. A two-dimensional soliton system in the Maxwell–Chern–Simons gauge model / V. V. Gauzshteyn, A. Yu. Loginov // Physics Letters B. — 2018. — Vol. 784. — [P. 112-117].
Abstract: The -dimensional Maxwell–Chern–Simons gauge model consisting of two complex scalar fields interacting through a common Abelian gauge field is considered. It is shown that the model has a solution that describes a soliton system consisting of vortex and Q-ball constituents. This two-dimensional soliton system possesses a quantized magnetic flux and a quantized electric charge. Moreover, the soliton system has a nonzero angular momentum. Properties of this vortex-Q-ball system are investigated by analytical and numerical methods. It is found that the system combines properties of a vortex and a Q-ball.
URI: http://earchive.tpu.ru/handle/11683/57794
Appears in Collections:Препринты научных публикаций

Files in This Item:
File SizeFormat 
reprint-nw-26792.pdf453,46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.